MAUDE Adverse Event Report: VYAIRE MEDICAL TUBING OXYGEN 7FT CRUSH RESISTANT 50/CS; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL TUBING OXYGEN 7FT CRUSH RESISTANT 50/CS; CANNULA, NASAL, OXYGEN
Model Number TUBING OXYGEN 7FT CRUSH RESISTANT 50/CS
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the tubing oxygen 7ft crush resistant 50/cs had an issue with the nebulizers that do not produce mist and some just bubbles.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
TUBING OXYGEN 7FT CRUSH RESISTANT 50/CS
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15664094
Report Number8030673-2022-00275
Device Sequence Number6385654
Product Code CAT
UDI-Device Identifier10190752116252
UDI-Public(01)10190752116252(10)0004218295
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTUBING OXYGEN 7FT CRUSH RESISTANT 50/CS
Device Catalogue Number001350
Device Lot Number4218295
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown